Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 69, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 2, 2025, 4:19 PM CDT for Portage County, Shawano County, Waupaca County, Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2025, 4:19 PM CDT (21:19 UTC)
- Expired
- Jul 2, 2025, 5:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Portage County, WI, Shawano County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 75 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 344 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1538 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
249
WUUS53 KGRB 022119
SVRGRB
WIC097-115-135-022200-
/O.NEW.KGRB.SV.W.0069.250702T2119Z-250702T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
419 PM CDT Wed Jul 2 2025
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Northeastern Portage County in central Wisconsin...
Northern Waupaca County in northeastern Wisconsin...
Western Shawano County in northeastern Wisconsin...
* Until 500 PM CDT.
* At 419 PM CDT, a severe thunderstorm was located 9 miles southeast
of Bevent, or 19 miles northeast of Stevens Point, moving southeast
at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
northeastern Portage, northern Waupaca and western Shawano
Counties, including the following locations... Buckbee, Schmidt
Corner, Split Rock, Rosholt, Scandinavia, Northland, Ogdensburg,
King, Norske, and Iola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4432 8913 4466 8938 4468 8935 4468 8922
4478 8922 4479 8921 4461 8868 4459 8871
4459 8873 4457 8874
TIME...MOT...LOC 2119Z 312DEG 25KT 4468 8922
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JG3 follow-up statements
713
WWUS53 KGRB 022136
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
436 PM CDT Wed Jul 2 2025
WIC097-115-022145-
/O.CAN.KGRB.SV.W.0069.000000T0000Z-250702T2200Z/
Portage WI-Shawano WI-
436 PM CDT Wed Jul 2 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PORTAGE AND
WESTERN SHAWANO COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 4432 8913 4457 8922 4468 8922 4468 8903
4461 8868 4459 8871 4459 8873 4457 8874
TIME...MOT...LOC 2135Z 312DEG 25KT 4460 8910
$$
WIC135-022200-
/O.CON.KGRB.SV.W.0069.000000T0000Z-250702T2200Z/
Waupaca WI-
436 PM CDT Wed Jul 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN WAUPACA COUNTY...
At 435 PM CDT, a severe thunderstorm was located 13 miles northeast
of Amherst, or 17 miles north of Waupaca, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Waupaca, Clintonville, Chain O' Lakes-King, Manawa, Iola, King,
Scandinavia, Ogdensburg, Big Falls, and Schmidt Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4432 8913 4457 8922 4468 8922 4468 8903
4461 8868 4459 8871 4459 8873 4457 8874
TIME...MOT...LOC 2135Z 312DEG 25KT 4460 8910
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JG865 WWUS53 KGRB 022146 SVSGRB Severe Weather Statement National Weather Service Green Bay WI 446 PM CDT Wed Jul 2 2025 WIC135-022200- /O.CON.KGRB.SV.W.0069.000000T0000Z-250702T2200Z/ Waupaca WI- 446 PM CDT Wed Jul 2 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR NORTHERN WAUPACA COUNTY... At 445 PM CDT, a severe thunderstorm was located 13 miles north of Waupaca, moving southeast at 30 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Waupaca, Manawa, Iola, Ogdensburg, Big Falls, Schmidt Corner, and Symco. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4435 8909 4458 8917 4468 8903 4457 8874 TIME...MOT...LOC 2145Z 312DEG 25KT 4455 8902 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ JG
901 WWUS53 KGRB 022154 SVSGRB Severe Weather Statement National Weather Service Green Bay WI 454 PM CDT Wed Jul 2 2025 WIC135-022203- /O.EXP.KGRB.SV.W.0069.000000T0000Z-250702T2200Z/ Waupaca WI- 454 PM CDT Wed Jul 2 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WAUPACA COUNTY WILL EXPIRE AT 500 PM CDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. However, gusty winds are still possible with this thunderstorm. && LAT...LON 4435 8909 4458 8917 4468 8903 4457 8874 TIME...MOT...LOC 2153Z 312DEG 25KT 4452 8897 $$ JG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 1:08 PM CDT, 3 hours 11 minutes earlier. Its key messages:
- There is a chance of thunderstorms this afternoon, especially over northern WI. A few storms may become strong to marginally severe, especially in far northeast WI between 2 pm and 8 pm.
- Additional chances for rain and storms will be possible Thursday through the holiday weekend, with the best chance for widespread showers and thunderstorms occurring Saturday and Saturday night. There should be a break in the thunderstorm chances for 4th of July fireworks displays (Friday evening).
- Temperatures will be above normal through the holiday weekend, with very warm and humid conditions (heat indices in the upper 80s to middle 90s) arriving for the 4th of July.
Area forecast discussion, Jul 2, 1:08 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 108 PM CDT Wed Jul 2 2025 Updated aviation portion for 18Z TAF issuance .KEY MESSAGES... - There is a chance of thunderstorms this afternoon, especially over northern WI. A few storms may become strong to marginally severe, especially in far northeast WI between 2 pm and 8 pm. - Additional chances for rain and storms will be possible Thursday through the holiday weekend, with the best chance for widespread showers and thunderstorms occurring Saturday and Saturday night. There should be a break in the thunderstorm chances for 4th of July fireworks displays (Friday evening). - Temperatures will be above normal through the holiday weekend, with very warm and humid conditions (heat indices in the upper 80s to middle 90s) arriving for the 4th of July. && .DISCUSSION... Issued at 346 AM CDT Wed Jul 2 2025 Clear to partly cloudy skies were observed across GRB CWA early this morning. Temperatures ranged from the middle to upper 50s northwest to around 70 southeast. WV imagery showed a short-wave trough moving through SW Ontario and northern MN, accompanied by a cluster of showers and embedded thunderstorms. These showers should reach north central WI toward midday. Thunderstorm and Severe Weather Potential this Afternoon: The short-wave over northern MN will track through northern WI this afternoon, generating showers and scattered thunderstorms. There will be some ingredients in place for severe weather, including CAPE of 1-2K j/kg, deep layer shear of 30 to 35 knots and inverted-V soundings. However, the strongest forcing will overlap with the lowest CAPE values over northern WI, so overall confidence in severe storms is low. SPC HREF 40+ dBZ paintballs and max wind speeds, and simulated reflectivities off the CAMs, showed the most organized convection occurring in far NE WI, in the vicinity of a weak convergence zone/surface trough. Will focus messaging for severe storms mainly over that region between 2 pm and 8 pm, even though the SPC Marginal Risk covers the entire CWA. Coverage of the showers and storms should be less farther south due to weaker forcing. The main area of showers and storms should shift east of the region by early evening, but models suggest continued weak development occurring along a weak frontal boundary as it sags south during the evening and early overnight. Thunderstorm Chances through the Holiday Weekend: The weak front is expected to sag southwest of the region by Thursday, then stall out through Thursday night. Despite a moist and unstable air mass over the southwest part of the forecast area, models don't show much convection developing, likely due to very weak low-level flow ascending the frontal zone and overall weak forcing. Will only carry slight chance/chance pops for the southwest CWA during this period. The warm front is finally expected to lift northeast through the forecast area on the 4th of July, though convective coverage will be limited due to a building upper level ridge over the western Great Lakes. After the warm front lifts through, generally dry conditions are expected for evening fireworks displays. Southwest flow, a stronger short-wave trough and cold frontal passage will bring a more widespread period of showers and storms Saturday and Saturday night. Instability (800-1500 j/kg) and deep layer shear (20-30 knots) will be marginal, and widespread cloud cover and showers could limit strong to severe thunderstorm development. PWATs in excess of 2 inches suggest potential for very heavy rainfall during this period. There is disagreement on how quickly the cold front will clear the region, but once it does, there should be a quieter/drier period for at least a day or two. Temperatures: Above normal temperatures are expected through Saturday, followed by near to a little below normal conditions through the middle of next week. Very warm and muggy conditions arrive for the 4th of July, with heat indices rising into the upper 80s to middle 90s during the afternoon. Mild and muggy conditions will persist through the evening fireworks displays. && .AVIATION...for 18Z TAF Issuance Issued at 107 PM CDT Wed Jul 2 2025 As of 18Z VFR conditions were noted area-wide with afternoon cu starting to develop with bases around 4-7kft. Meanwhile, more substantial cu and weak precip returns were noted in north-central WI in association with a shortwave coming through. Models have varied on the handling of afternoon precip, but given the current development have followed the meso models which show this. A broken line of showers and some storms will likely develop across northern WI, and track south through the afternoon and early evening. Included most likely timing of rain/storms in PROB30 groups, although TEMPO for KRHI where coverage will be a little better. Dips to mainly MVFR likely within any heavier rain and thunderstorms. Activity clears out mid-evening, although still seeing hints at a few widely scattered showers overnight. Likelihood too low in include in TAFs, but a few may be around. Meanwhile, fog development across central and north-central WI late tonight will likely bring vsbys down to IFR levels for a couple hours. Winds will generally be from the west around 5-10 kts through mid- evening, and then subside to light in variable, settling to the E/SE on Thursday. Gusts of 30-40+ knots could occur within any thunderstorms. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION.....Kieckbusch AVIATION.......KLJ
Hazardous weather outlook, Jul 2, 4:05 AM CDT, 12 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 405 AM CDT Wed Jul 2 2025 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-030915- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 405 AM CDT Wed Jul 2 2025 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight There is a chance of thunderstorms this afternoon and early evening, with a couple marginally severe storms possible, especially in far northeast Wisconsin between 2 pm and 8 pm. Hail and strong winds will be the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A few thunderstorms will be possible across the southwest part of the forecast area Thursday into Thursday night, and across the forecast area on the 4th of July. There should be a break in the storms for fireworks displays in the evening. Very warm and muggy conditions will result in a moderate to locally high heat risk on the 4th of July. Those with outdoor plans should take precautions for the heat. More widespread showers and thunderstorms are expected Saturday into Saturday night, along with potential for heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and early evening. LMZ521-522-541>543-030915- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 405 AM CDT Wed Jul 2 2025 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight There is a chance of thunderstorms this afternoon and early evening. Hail and gusty winds may accompany the strongest storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There will be a small chance of thunderstorms on the 4th of July. More widespread showers and storms are expected Saturday afternoon through Saturday night. Any storms that develop will pose a threat to mariners. Kieckbusch
In the hours before
Special weather statement, Jul 2, 3:07 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Green Bay WI
307 PM CDT Wed Jul 2 2025
WIZ019>021-073-074-022045-
Southern Oconto County WI-Southern Marinette County WI-Langlade WI-
Northern Oconto County WI-Menominee WI-
307 PM CDT Wed Jul 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MARINETTE...
NORTHEASTERN MENOMINEE...NORTHERN OCONTO AND EAST CENTRAL LANGLADE
COUNTIES THROUGH 345 PM CDT...
At 306 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gardner Dam Scout Camp, or 25 miles east of Antigo, moving east at 40
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Mountain around 315 PM CDT.
Other locations impacted by this storm include Boot Lake Campground,
Hickory Corners, Breed, Fredenberg Lake, White Potato Lake, Boulder
Lake Campground, Suring, Hayes, Crooked Lake, and Langlade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4512 8880 4528 8870 4522 8807 4489 8822
TIME...MOT...LOC 2006Z 289DEG 33KT 4518 8863
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JGSpecial weather statement, Jul 2, 3:16 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Green Bay WI
316 PM CDT Wed Jul 2 2025
WIZ018>020-030-031-022115-
Shawano WI-Langlade WI-Marathon WI-Menominee WI-Lincoln WI-
316 PM CDT Wed Jul 2 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN LINCOLN...
NORTHEASTERN MARATHON...MENOMINEE...SOUTHERN LANGLADE AND WESTERN
SHAWANO COUNTIES THROUGH 415 PM CDT...
At 314 PM CDT, Doppler radar was tracking a broken line of strong
thunderstorms extending from near White Lake to 12 miles southwest
of Antigo to 9 miles southwest of Council Grounds State Park.
Movement was southeast at 20 mph. Some of these storms may produce
up to half inch hail.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Wausau and Neopit around 320 PM CDT.
Rib Mountain around 330 PM CDT.
Weston around 335 PM CDT.
Wittenberg, Legend Lake, and Keshena around 355 PM CDT.
Other locations impacted by these storms include Aniwa, College Of
Menominee Nation, Lake Noseum, Mattoon, Pike Lake, Little Chicago,
Hamburg, Upper Bass Lake, Birnamwood, and Eland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4517 9004 4511 8941 4517 8887 4491 8849
4486 8849 4477 8900 4482 8992
TIME...MOT...LOC 2014Z 308DEG 19KT 4511 8881 4502 8934 4507 8985
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JGSpecial weather statement, Jul 2, 3:41 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Green Bay WI
341 PM CDT Wed Jul 2 2025
WIZ021-073-074-022115-
Southern Oconto County WI-Southern Marinette County WI-
Northern Oconto County WI-
341 PM CDT Wed Jul 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MARINETTE AND CENTRAL
OCONTO COUNTIES THROUGH 415 PM CDT...
At 340 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Pound, or 26 miles west of Marinette, moving southeast
at 30 mph.
HAZARD...Wind gusts up to 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Pound around 350 PM CDT.
Other locations impacted by this storm include Spruce, Hickory
Corners, Cullen, County Line, Harmony, Peshtigo, Lena, Coleman,
Beaver, and White Potato Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4492 8768 4490 8778 4486 8777 4480 8783
4505 8843 4519 8835 4508 8752 4507 8752
TIME...MOT...LOC 2040Z 292DEG 26KT 4507 8818
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
JGSpecial weather statement, Jul 2, 3:48 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Green Bay WI
348 PM CDT Wed Jul 2 2025
WIZ018-019-022130-
Langlade WI-Lincoln WI-
348 PM CDT Wed Jul 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LINCOLN AND WEST
CENTRAL LANGLADE COUNTIES THROUGH 430 PM CDT...
At 348 PM CDT, Doppler radar was tracking a strong thunderstorm near
Birch Trails Girl Scout Camp, or 24 miles southwest of Rhinelander,
moving south at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Birch Trails Girl Scout Camp around 355 PM CDT.
Other locations impacted by this storm include Bill Cross Rapids
Wildlife Area, Otis, Gleason, Bloomville, Doering, and Irma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4540 8987 4544 8958 4518 8930 4512 8967
4512 8984
TIME...MOT...LOC 2048Z 342DEG 11KT 4534 8973
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JGLocal storm report, Jul 2, 3:50 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
350 PM CDT Wed Jul 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Tstm Wnd Gst 5 NNE Breed 45.12N 88.37W
07/02/2025 M50 MPH Oconto WI Mesonet
Mesonet station TT278 Breed 5 NE.
&&Special weather statement, Jul 2, 3:56 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Green Bay WI
356 PM CDT Wed Jul 2 2025
WIZ030-031-036-037-022145-
Waupaca WI-Shawano WI-Marathon WI-Portage WI-
356 PM CDT Wed Jul 2 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PORTAGE...
SOUTHEASTERN MARATHON...NORTHWESTERN WAUPACA AND WEST CENTRAL SHAWANO
COUNTIES THROUGH 445 PM CDT...
At 356 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bevent, or 16 miles southeast of Wausau, moving southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Bevent around 400 PM CDT.
Other locations impacted by this storm include Northland, Whitcomb,
Ringle, Elderon, Pike Lake, Norske, Galloway, Rosholt, Holt, and
Hatley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4477 8954 4491 8944 4482 8901 4455 8919
TIME...MOT...LOC 2056Z 295DEG 14KT 4480 8941
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 2:31 PM CDT | Special Weather Statement | GRB | Lincoln | 44 min |
| Jul 2, 2:38 PM CDT | Special Weather Statement | GRB | Portage | 52 min |
| Jul 2, 3:00 PM CDT | Special Weather Statement | GRB | Marathon | 45 min |
| Jul 2, 3:07 PM CDT | Special Weather Statement | GRB | Oconto | 38 min |
| Jul 2, 3:16 PM CDT | Special Weather Statement | GRB | Marathon, Menominee | 59 min |
| Jul 2, 3:41 PM CDT | Special Weather Statement | GRB | Oconto | 34 min |
| Jul 2, 3:48 PM CDT | Special Weather Statement | GRB | Lincoln | 42 min |
| Jul 2, 3:56 PM CDT | Special Weather Statement | GRB | Portage | 49 min |
| Jul 2, 4:25 PM CDT | Special Weather Statement | GRB | Brown | 50 min |
| Jul 2, 4:52 PM CDT | Special Weather Statement | GRB | Waupaca | 38 min |
| Jul 2, 5:17 PM CDT | Special Weather Statement | GRB | Marathon, Menominee, Portage | 43 min |
| Jul 2, 5:41 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Shawano, Waupaca | 49 min |
| Jul 2, 5:59 PM CDT | Special Weather Statement | GRB | Marathon, Portage, Shawano | 46 min |
| Jul 2, 6:47 PM CDT | Special Weather Statement | GRB | Marathon, Portage, Waupaca | 43 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.